# SDR DALA2024040404091

- Difficulty date: April 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 87,684 hours, 40,111 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Nr 2 Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 DISC: PERFORATION LOWER SURFACE SPOILER 2 RH WING.  REPAIRED LOWER SURFACE ON SPOILER 2 RH WING AS PER A320 SRM TASK 51-77-13-911-001. (LP: 0272870)
